# SDR DALA2018121107131

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 52,030 hours, 6,404 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3361 - ATB - CREW AND DISPATCH MADE OPERATIONAL DECISION TO RETURN TO ATL DUE TO A #1 ENGINE IDG OIL FAULT. CORRECTIVE ACTION: REPLACED NBR 1 GCU. LP 5039303
